# SDR AALA202510147833

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 25,842 hours, 10,207 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Part number: D5311251620000
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR PROXIMITY SENSOR 11WV1 TARGET SENSOR HOOK SPRINGS BROKEN WHICH RESULTED IN     THE DOOR CONSTANTLY INDICATING CLOSED REGARDLESS OF THE DOOR POSITION. MAINTENANCE REPLACED SPRINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.  (SEE AALA202510142089 & AALA202510147833)
